Open Access
December, 1980 Reflexion Discontinue et Systemes Stochastiques
M. Chaleyat-Maurel, N. El Karoui, B. Marchal
Ann. Probab. 8(6): 1049-1067 (December, 1980). DOI: 10.1214/aop/1176994567


We show the existence and uniqueness of the solution of stochastic equations of reflection on $\mathbb{R}^+_n$ associated to semimartingales with right continuous and left limited paths. This result is used to prove the existence and uniqueness of a Markov process associated with a boundary condition of Neumann type with degenerate infinitesimal generator.


Download Citation

M. Chaleyat-Maurel. N. El Karoui. B. Marchal. "Reflexion Discontinue et Systemes Stochastiques." Ann. Probab. 8 (6) 1049 - 1067, December, 1980.


Published: December, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0448.60043
MathSciNet: MR602379
Digital Object Identifier: 10.1214/aop/1176994567

Primary: 60H20
Secondary: 60G45 , 60J55 , 60J60

Keywords: diffusion process , Local time , reflection , Semimartingales , Stochastic differential equations

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 6 • December, 1980
Back to Top